# SDR DALA2020092803172

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 41,073 hours, 35,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GIRT BAR CABLE LANYARD AT L1 DOOR BROKE.  MAINTENANCE REPLACED DAMAGED LANYARD ASSY FROM L1 DOOR, PER B717 AMM 25-61-03.  NO RII.
